# SDR AALA202202075373

- Difficulty date: February 4, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N553UW
- Make and model: Airbus A300*
- Aircraft serial: 4960
- Aircraft time: 32,340 hours, 12,264 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Handle
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR ARMING LEVER AT 3R DOOR IS LOOSE. TIGHTENED / ADJUSTED EMERGENCY CONTROL HANDLE AT 3R DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-11-22.
